Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Afteraccutane

small acne IMMEDIATELY after accutane

Recommended Posts

After 5 long months on accutane, i finally got off about 2 weeks ago. 3 days after I got off accutane, I started getting tiny dry pimples and whiteheads around the mouth.

Some of these little dry pimples also appeared in other areas of the face. It's been about 10 days and it still hasn't cleared up.

Most of these occur in areas that have been really dry during the accutane. The acne is not blatant, but around my mouth there are probably at least 20 tiny little pimples and whiteheads. This never happened before accutane.

Is this normal? will this subside? Or have my last 5 months been for naught?

Just a lil depressed right now :(.

Share this post


Link to post
Share on other sites

You should probably be on some kind of maintence. A topical retinoid a few nights a week should keep you pretty clear.......

Share this post


Link to post
Share on other sites

You should probably be on some kind of maintence. A topical retinoid a few nights a week should keep you pretty clear.......

I guess I'll wait a few weeks and see if it subsides. I never used to get acne in this quantity before. I had large cysts, but never these tiny little fellas.

Share this post


Link to post
Share on other sites

You should probably be on some kind of maintence. A topical retinoid a few nights a week should keep you pretty clear.......

I guess I'll wait a few weeks and see if it subsides. I never used to get acne in this quantity before. I had large cysts, but never these tiny little fellas.

I recently quit retin-a micro (and all other "acne" treatment products). I figured that without my duac (BP/clindamycin) my acne would explode in a few days......nope....

I'm actually getting the exact same thing, whiteheads and little tiny pustules. I've only had a few very angry/large ones since I quit about two weeks ago, and they are just angry redmarks now......Most of my acne is just these little tiny guys......I'm guessing my skin will go nuts in a couple months, especially with summer coming....

You should call your derm and just let him/her know about your plugged up pores..

Have you tried exfoliating? Are you using the same products you did on Accutane (cleanser/ moisturizer). they may be too rich for you now that your off the tane.....that type of acne actually sounds like cosmetic acne (a large quantity of very small, mostly non-inflammatory lesions).....that usually means the pores are being obstructed near the surface of the skin, rather than deep inside the philosebaceous unit.......

Share this post


Link to post
Share on other sites

You should probably be on some kind of maintence. A topical retinoid a few nights a week should keep you pretty clear.......

I guess I'll wait a few weeks and see if it subsides. I never used to get acne in this quantity before. I had large cysts, but never these tiny little fellas.

I recently quit retin-a micro (and all other "acne" treatment products). I figured that without my duac (BP/clindamycin) my acne would explode in a few days......nope....

I'm actually getting the exact same thing, whiteheads and little tiny pustules. I've only had a few very angry/large ones since I quit about two weeks ago, and they are just angry redmarks now......Most of my acne is just these little tiny guys......I'm guessing my skin will go nuts in a couple months, especially with summer coming....

You should call your derm and just let him/her know about your plugged up pores..

Have you tried exfoliating? Are you using the same products you did on Accutane (cleanser/ moisturizer). they may be too rich for you now that your off the tane.....that type of acne actually sounds like cosmetic acne (a large quantity of very small, mostly non-inflammatory lesions).....that usually means the pores are being obstructed near the surface of the skin, rather than deep inside the philosebaceous unit.......

Well, I've been using the MD Forte Facial Cleanser I, which is very soft and has somewhat high contents of glycolic acid. That helps to exfoliate right? And I've been using the Eucerin Renewal with AH. It says on the bottle that it "gently exfoliates" the skin. Over half of the little guys are gone now, but I got 3 somewhat reddish ones in their place. I've been using these products during accutane.

Let me know if anything unusual happens to you. If it's bad I'll take it as a harbinger and immediately run to my derm.

I've also noticed that some acne popped up on my neck where it used to be really dry, only like 3-4 little tiny ones. It's mostly dry areas that get acne on my face as well.

Share this post


Link to post
Share on other sites

It is because you're dry. I used to sleep with vaseline on those areas which helped. Dryness causes your skin to overproduce oil or something resulting in zits, especially whiteheads.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×